# SDR ASAA2016072017443

- Difficulty date: July 20, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 7,816 hours, 2,568 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM OPTION NOT AVAILABLE ON MCDU MENU.  ACFT GROUNDED.   ACCOMPLISHED SATCOM LOCKUP IAW FIM 23-15 TASK 801, CYCLED SATCOM CIRCUIT BREAKER, OPS CHECKED NORMAL.
